MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 135 DEG DHS PLATE-SHORT BARREL 2 HOLES/46MM-STERILE; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 135 DEG DHS PLATE-SHORT BARREL 2 HOLES/46MM-STERILE; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Model Number 281.520S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4).Released to warehouse: 06-feb-2019.Expiration date: 31-dec-2027.Part number: 281.520s, 135 deg dhs plate-short barrel 2 holes/46mm-sterile.Lot number: h807562 (sterile).Lot quantity 24.This dhr review is for monument operations only: thermal rinse, packaging / labeling, sterilization and release work order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.(b)(4) was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent a hardware removal of the dynamic hip system (dhs) from the left femur due to the patient's age.The plate, lag screw, and (2) 4.5 cortex screws were removed without issues.The procedure was successfully completed.There was no surgical delay reported.Patient outcome was unknown.This report is for one (1) 135 deg dhs plate-short barrel 2 holes/46mm-sterile.This is report 2 of 4 for (b)(4).

Brand Name
135 DEG DHS PLATE-SHORT BARREL 2 HOLES/46MM-STERILE
Common Device Name
DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11130742
Report Number2939274-2021-00035
Device Sequence Number16301601
Product Code JDO
UDI-Device Identifier10886982177551
UDI-Public10886982177551
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number281.520S
Device Catalogue Number281.520S
Device Lot NumberH807562
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;